Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Symbicort Inhalation Aerosol

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-01-2011, 04:28 PM
akjoha akjoha is offline
Junior Member
 
Join Date: Dec 2011
Posts: 1
Red face concern of side affects

I am posting for any info from perhaps any post polio members who may be in here, or anyone who can tell me of side affects from symbicort inhalant.
I am an "old" polio survivor who has many many drugs that are in my medical record that I cannot take due to the above "curse" I am saddled with.

I know we are not to ever take Vesicare and this comes from Dr Richard Bruno head of poilio institute. I had a blocked artery end of July so was emergency stent put in. ever since have been going down hill , primary Dr wanted me to try Symbicort for shortness of breath so have been on it maybe 2 or more weeks. utter exhaustion seems to be worse now, burning across chest and upper arms ,feels like film in chest, and different than a heart attack. Is there reason to believe Symbicort might be the culprit? I cannot see any Vesicare being in it. Thank you for any replies akjoha
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:23 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.